MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE QUINCKE 22GX5"

Medline Industries, LP MEDLINE; NEEDLE QUINCKE 22GX5"
Catalog Number PAIN8123
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "needle is bent.".
 
Additional Manufacturer Narrative
The reported issue was bent needle.A sample was received for investigation; the sample consisted of three needle quincke 22gx5" devices, and all three needles have visible bends in them in multiple locations, with the most prevalent bend on one needle near the hub and the prevalent bend on the other two needles closer to the tip.The reported problem was confirmed, and based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process.This complaint has been provided to the component manufacturing facility for further evaluation, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE QUINCKE 22GX5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50753647
Report Number1417592-2026-39107
Device Sequence Number9668026
Product Code BSP
UDI-Device Identifier40889942919629
UDI-Public40889942919629
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN8123
Device Lot Number23A315
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/29/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown